Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 60, NWS Mobile, AL

December 23, 2014

NWS Mobile, AL issued this small craft advisory at Dec 23, 2014, 4:10 AM CST. It took effect at Dec 23, 2014, 12:00 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 4:10 AM CST (10:10 UTC)
In effect from
Dec 23, 2014, 12:00 PM CST
Expired
Dec 25, 2014, 6:00 AM CST
In force
42 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WHUS74 KMOB 231010
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CST TUE DEC 23 2014

...A DENSE FOG ADVISORY IS IN EFFECT FOR THE INSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL 10 AM CST TODAY...

...A SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY...

.AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL
MILE WILL CONTINUE OVER MOST INLAND BAYS AND SOUNDS THROUGH 10 AM
THIS MORNING THEN LIFT SLOWLY THROUGH THIS AFTERNOON. DENSE FOG MAY
REDEVELOP THIS EVENING AND OVERNIGHT. 

A STRONG SOUTHERLY WIND FLOW IS EXPECTED BY THIS AFTERNOON AND WILL
CONTINUE OVER THE MARINE THROUGH MUCH OF TONIGHT THEN SHIFT WEST TO
NORTHWEST AT 20 TO 30 KNOTS WEDNESDAY MORNING...GRADUALLY DIMINISHING
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. 

GMZ633>635-231900-
/O.EXB.KMOB.MF.Y.0020.000000T0000Z-141223T1600Z/
/O.NEW.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
410 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY. 

* VISIBILITY: WIDESPREAD RESTRICTIONS TO VISIBILITY BELOW 1 
  MILE.BELOW ONE QUARTER OF A MILE IN SOME LOCATIONS. 

* WINDS:20 TO 30 KNOTS 

* SEAS: BECOMING MOSTLY ROUGH. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>632-231900-
/O.EXT.KMOB.MF.Y.0020.000000T0000Z-141223T1600Z/
/O.NEW.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
410 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM
CST THIS MORNING. 

* VISIBILITY: WIDESPREAD RESTRICTIONS TO VISIBILITY BELOW 1 
  MILE.BELOW ONE QUARTER OF A MILE IN SOME LOCATIONS. 

* WINDS: 20 TO 30 KNOTS.  

* SEAS: BECOMING MOSTLY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-231900-
/O.NEW.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
410 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY. 

* WINDS: 20 TO 30 KNOTS.  

* SEAS: SEAS BUILD TO NEAR 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
104 
WHUS74 KMOB 231614
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1014 AM CST TUE DEC 23 2014

...A SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST
WEDNESDAY...

...A DENSE FOG ADVISORY HAS EXPIRED...

.A STRONG SOUTHERLY WIND FLOW IS EXPECTED BY THIS AFTERNOON AND WILL
CONTINUE OVER THE MARINE THROUGH MUCH OF TONIGHT THEN SHIFT WEST TO
NORTHWEST AT 20 TO 30 KNOTS WEDNESDAY MORNING. WINDS WILL GRADUALLY
DIMINISH WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

GMZ630>635-240015-
/O.EXP.KMOB.MF.Y.0020.000000T0000Z-141223T1600Z/
/O.CON.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1014 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. 

* WINDS:INCREASING TO 20 KNOTS TODAY AND 20 TO 30 KNOTS BY EARLY
  WEDNESDAY. 

* WAVES: CHOPPY TO ROUGH TODAY BECOMING ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-240015-
/O.CON.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1014 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY. 

* WINDS: INCREASING TO 20 KNOTS TODAY AND 20 TO 30 KNOTS BY EARLY
  WEDNESDAY.

* SEAS: SEAS 4 TO 6 FEET TODAY BUILDING TO NEAR 10 FEET BY EARLY
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
854 
WHUS74 KMOB 232336
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
536 PM CST TUE DEC 23 2014

...A SMALL CRAFT ADVISORY IN EFFECT THROUGH NOON CST WEDNESDAY...

.A STRONG SOUTHERLY WIND FLOW IS EXPECTED TO CONTINUE OVER THE MARINE
THROUGH MUCH OF TONIGHT THEN SHIFT WEST TO NORTHWEST AT 20 TO 30
KNOTS WEDNESDAY MORNING. WINDS WILL GRADUALLY DIMINISH WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT.

GMZ630>635-650-655-670-675-240745-
/O.CON.KMOB.SC.Y.0060.000000T0000Z-141224T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
536 PM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY. 

* WINDS: INCREASING TO 20 KNOTS TODAY AND 20 TO 30 KNOTS BY 
  EARLY WEDNESDAY. 

* SEAS: SEAS 4 TO 6 FEET TODAY BUILDING TO NEAR 10 FEET BY EARLY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
731 
WHUS74 KMOB 241042 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
442 AM CST WED DEC 24 2014

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

.A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
THIS EVENING THEN GRADUALLY DIMINISH THURSDAY MORNING.

GMZ630>635-650-655-670-675-241845-
/O.EXT.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
442 AM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: INCREASING 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS 6 TO 10 FEET EARLY TODAY WILL GRADUALLY SUBSIDE TO 4 TO
  8 FEET BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
762 
WHUS74 KMOB 241841
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CST WED DEC 24 2014

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

.A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY
MORNING.

GMZ630>635-650-655-670-675-250245-
/O.CON.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1241 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY...DECREASING TO
  AROUND 20 KNORTS BY LATE THIS EVENING AND THEN 15 TO 20 KNNOTS BY
  THURSDAY MORNING. 

* SEAS: SEAS 8 TO 12 FEET TODAY WILL GRADUALLY SUBSIDE TO 7 TO 9 FEET
  BY LATE THIS EVENING AND THEN 4 TO 6 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
637 
WHUS74 KMOB 250301
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
901 PM CST WED DEC 24 2014

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

.A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY
MORNING.

GMZ630>635-650-655-670-675-250600-
/O.CON.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
901 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY...DECREASING TO 
  AROUND 20 KNORTS BY LATE THIS EVENING AND THEN 15 TO 20 KNNOTS 
  BY THURSDAY MORNING. 

* SEAS: SEAS 8 TO 12 FEET TODAY WILL GRADUALLY SUBSIDE TO 7 TO 9 
  FEET BY LATE THIS EVENING AND THEN 4 TO 6 FEET BY THURSDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
889 
WHUS74 KMOB 250308 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
908 PM CST WED DEC 24 2014

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

.A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY
MORNING.

GMZ630>635-250415-
/O.CAN.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
908 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE FALLEN BELOW REQUIRED CRITERIA.

$$

GMZ650-655-670-675-250600-
/O.CON.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
908 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY...DECREASING TO 
  AROUND 20 KNOTS BY LATE THIS EVENING AND THEN 15 TO 20 KNOTS 
  BY THURSDAY MORNING. 

* SEAS: SEAS 8 TO 12 FEET TODAY WILL GRADUALLY SUBSIDE TO 7 TO 9 
  FEET BY LATE THIS EVENING AND THEN 4 TO 6 FEET BY THURSDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
855 
WHUS74 KMOB 250524
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1124 PM CST WED DEC 24 2014

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

.A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY
MORNING.

GMZ650-655-670-675-251200-
/O.EXT.KMOB.SC.Y.0060.000000T0000Z-141225T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1124 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY. 

* WINDS: AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS
  BY THURSDAY MORNING.

* SEAS: SEAS 5 TO 7 FEET WILL GRADUALLY SUBSIDE 3 TO 6 FEET BY
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 11:58 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Dec 22, 11:58 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 PM CST MON DEC 22 2014

.UPDATE...LATE EVENING SURFACE ANALYSIS SHOWS A SURFACE WARM FRONT
CONTINUING TO LIFT NORTHWARD ACROSS PORTIONS OF SOUTHEAST MS...
SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE. AREAS OF DENSE FOG HAVE
CONTINUED TO SPREAD ACROSS THE NORTHWEST FL PANHANDLE AND SOUTH
CENTRAL AL...AND THE LATEST HIGH RESOLUTION GUIDANCE INDICATES A
GRADUAL WESTWARD EXPANSION OF DENSE FOG TO THE SOUTH OF THE WARM
FRONT OVERNIGHT. WE HAVE ISSUED A DENSE FOG ADVISORY FOR LOCATIONS
GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR THROUGH 8 AM CST. /21

&&

.MARINE UPDATE...AREAS OF DENSE MARINE FOG ARE EXPECTED TO DEVELOP
OVER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH THE OVERNIGHT
HOURS. WE HAVE ISSUED A MARINE DENSE FOG ADVISORY FOR THESE MARINE
ZONES UNTIL 8 AM CST. /21

&&

.AVIATION...
23.06Z TERMINAL FORECAST DISCUSSION...
IFR TO LIFR CEILINGS ARE EXPECTED ACROSS MUCH OF THE REGION OVERNIGHT
INTO TUESDAY...WHILE IFR TO LIFR VISIBILITY REDUCTIONS DUE TO FOG
WILL ALSO IMPACT MOST LOCATIONS ALONG AND TO THE EAST OF I-65.
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE...ESPECIALLY
AFTER 23.10-12Z...WITH A HIGH CHANCE OF SHOWERS AND STORMS CONTINUING
THROUGH THE DAY. SOUTH WINDS WILL INCREASE TO 10-15 KNOTS EARLY TO
MID TUESDAY MORNING. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  71  57  60  37 /  50 100 100  20  05
PENSACOLA   65  71  62  66  41 /  50 100 100  40  10
DESTIN      66  70  64  68  45 /  50 100 100  50  10
EVERGREEN   61  72  60  64  37 /  50 100 100  40  10
WAYNESBORO  61  70  52  55  34 /  50 100  90  20  10
CAMDEN      61  72  58  62  37 /  50 100 100  30  10
CRESTVIEW   62  71  63  67  39 /  50 100 100  50  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER MOBILE...

     FLASH FLOOD WATCH FROM 6 AM TUESDAY TO 6 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...
     UPPER MOBILE...

FL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     FLASH FLOOD WATCH FROM 6 AM TUESDAY TO 6 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN MOBILE
     BAY...

&&
Hazardous weather outlook, Dec 22, 4:12 PM CST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CST MON DEC 22 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
412 PM CST MON DEC 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA THROUGH TONIGHT. CURRENTLY...THE THREAT OF SEVERE WEATHER
IS LOW...BUT A FEW STRONG STORMS ARE POSSIBLE.

AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL BE POSSIBLE TONIGHT
AND EARLY TUESDAY MORNING.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA
BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
ACROSS THE REGION AHEAD OF AN APPROACHING COLD FRONT TUESDAY AND
TUESDAY NIGHT. A FEW STORMS COULD BECOME SEVERE...PARTICULARLY
TUESDAY AFTERNOON AND TUESDAY EVENING. DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
AND PORTIONS OF SOUTHWEST ALABAMA ALONG AND EAST OF INTERSTATE 65.
AVERAGE RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED IN THE WATCH
AREA...WITH LOCALIZED TOTALS OF 6 TO 8 INCHES POSSIBLE. WEST OF
INTERSTATE 65...RAINFALL TOTALS OF 1 TO 3 INCHES ARE LIKELY WITH
LOCALLY HIGHER TOTALS. THIS RAINFALL WILL LIKELY RESULT IN MINOR
FLOODING ISSUES IN URBAN AND POOR DRAINAGE AREAS...WITH FLASH
FLOODING POSSIBLE MAINLY IN URBAN CORRIDORS WHERE THUNDERSTORMS
REPEATEDLY MOVE OVER THE SAME LOCATION.

A MODERATE RISK FOR DANGEROUS RIP CURRENT WILL BE LIKELY TUESDAY
THROUGH WEDNESDAY. THESE CONDITIONS MAY BE ELEVATED TO A HIGH RISK BY
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL LIKELY BE
REQUIRED TUESDAY AND TUESDAY NIGHT.

GMZ630>635-650-655-670-675-232215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
412 PM CST MON DEC 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FOG IS POSSIBLE IN AREA BAYS AND SOUNDS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY AHEAD AND IN THE
WAKE OF A STRONG COLD FRONT THAT MOVES ACROSS THE MARINE AREA EARLY
WEDNESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED LATE TUESDAY
THROUGH EARLY THURSDAY MORNING.

STRONG TO SEVERE STORMS ARE POSSIBLE OVER THE COASTAL WATERS TUESDAY
INTO TUESDAY NIGHT.

In the hours before

Special weather statement, Dec 23, 3:33 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
333 AM CST TUE DEC 23 2014

ALZ064-FLZ002-004-231030-
COASTAL ESCAMBIA FL-SANTA ROSA FL-LOWER BALDWIN AL-
333 AM CST TUE DEC 23 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...CENTRAL SANTA ROSA AND SOUTHEASTERN ESCAMBIA
COUNTIES IN NORTHWEST FLORIDA...THROUGH 430 AM CST...

AT 329 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF ORANGE BEACH...OR 10 MILES SOUTH OF PERDIDO BEACH...AND MOVING
NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          PEA RIDGE...
  MULAT...              FLORIDATOWN...        PERDIDO BEACH...
  PACE...               MILTON...             BAGDAD...
  WEST PENSACOLA...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 22.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 8:14 PM CSTRip Current StatementMOB46 hr
Dec 22, 11:24 PM CSTDense Fog AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more9 hr
Dec 22, 11:29 PM CSTMarine Dense Fog AdvisoryMOB11 hr
Dec 23, 2:11 AM CSTSpecial Marine WarningMOB94 min
Dec 23, 3:08 AM CSTSpecial Marine WarningMOB97 min
Dec 23, 4:52 AM CSTSpecial Marine WarningMOB113 min
Dec 23, 6:07 AM CSTSpecial Marine WarningMOB113 min
Dec 23, 6:14 AM CSTHigh Surf AdvisoryMOB36 hr
Dec 23, 6:46 AM CSTSpecial Marine WarningMOB89 min
Dec 23, 6:54 AM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile66 min
Dec 23, 7:31 AM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington59 min
Dec 23, 7:35 AM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe40 min
Dec 23, 8:21 AM CSTSpecial Marine WarningMOB84 min
Dec 23, 8:30 AM CSTSevere Thunderstorm WarningMOBClarke, Monroe16 min
Dec 23, 8:59 AM CSTSpecial Marine WarningMOB2 hr
Dec 23, 9:08 AM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox16 min
Dec 23, 10:17 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia43 min
Dec 23, 4:19 PM CSTSevere Thunderstorm WarningMOBChoctaw32 min
Dec 23, 9:22 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa38 min
Dec 23, 9:51 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa43 min
Dec 23, 10:29 AM CSTRiver Flood WarningMOBOkaloosa4 days
Dec 23, 3:38 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne51 min
Dec 23, 3:59 PM CSTTornado WarningMOBWayne31 min

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.